# SDR UALA2012070603644

- Difficulty date: July 6, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 33,571 hours, 14,866 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Failed
- Location: 1r Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR BOTTLE READS 'O' PSI.  REMOVED AND REPLACED R-1 DOOR ASSIST BOTTLE DIAPHRAGM, SERVICES R-1 DOOR ASSIST BOTTLE.
